advertisement
Question
Posted by: Anxiety? | 2008/07/08

Heart Palpitations and Dizziness

I have been on antidepressants for about 6 years. Recently I was given a Generic for Lily Fluoxetine (my original meds), which is Nuzak. I have started experiencing some really terrible side effects and quit it cold turkey. I have been off them for about a month, but now I'm starting to have heart palipitations, goosebumps and a dizzy feeling. I feels like a rush through my brain, as if I'm going to faint. Could it be the side effects of quitting, or something else? I'm allergic to the anaesthetic at the Dentist, and it is a similar feeling to the injection (adrenalin?) at the Dentist. I'm not using any medication at the moment, and have not been using any medication for the past 3 to 4 weeks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Anxiety
As I am the Diet Expert, I think that you should also ask Cyber-Shrink about these symptoms you are experiencing. I do know that the package inserts for most antidepressants warn against suddenly stopping the medication - it should rather be tapered off over a period determined by the dr who is treating your condition. You may well be correct that the palpitations, chills and dizziness are all related to anxiety. My advice would be that you should see the dr who was treating you for your depression and who prescribed the medication and discuss this problem which after all started off when you took the generic instead of your normal Fluoxetine.
Get some medical advice ASAP
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement